# SDR AALA20010654

- Difficulty date: March 15, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WING CENTER SECTION, ABOVE LEFT PRIMARY HEAT EXCHANGER LOWER WING SKIN HAS HEAVY CORROSION 2 INCHES AFT OF S-5C SKIN BUTT JOINT LBL 18.  BLENDED OUT CORROSION AND REPAIRED PER RM 57-30-3 PAGE 28.  (M)
